# SDR IPXA2023092126666

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,619 hours, 21,275 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: C8E3815
- Part serial: 3483
- Condition: Unknown
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB**RIGHT ENG EGT REMOVED AND REPLACED RT BVCU PER AMM 75-32-01-404-023 OPS CHK OK
